# SDR ASAA201808135762

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 976 hours, 265 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN,  ECAM CLASS II MESSAGE FOR APU. ACFT GROUNDED.  APU TEST COMPLETED IAW AMM 49-70-00, TEST PASSED. MESSAGE CLEARED.
